# SDR DALA2019030701527

- Difficulty date: March 5, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 81,447 hours, 37,199 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Bellows
- Condition: Torn
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 3224 PRES- CREW INITIATED IMMEDIATE DESCENT TO 10K FEET AND DONNED O2 MASKS DUE TO ECAM WARNING: CAB PR EXCESS CAB ALT. CORRECTIVE ACTION: REPLACED PACK-2 FCV AND TORN BELLOWS ON PACK-2 EXIT DUCT. REPLACED PACK-1 BYPASS VALVE, ALL TESTS OK. AIRCRAFT RETURNED TO SERVICE.
